# SDR VNAA2025031911101

- Difficulty date: March 17, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N584NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15387
- Aircraft time: 20,596 hours, 18,417 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Elec Connector
- Condition: Unserviceable
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI SKID INBD CAUTION MSG/ WITH IND GRND SPOILER FAULT STAUS MSG. / DISASSEMBLED CONNECTOR AT WHEEL SPEED TRANSDUCER AND FOUND TO BE UNSERVICEABLE. REMOVED AND REPLACED CONNECTOR IAW CRJ900 AMM 32-61-05-000/400-803. OPS CHECK GOOD AND BITE TEST GOOD.
